MAUDE Adverse Event Report: LIVANOVA USA INC SUCTION SUMP WS 1/4 CONN; SUCTION WAND, SUCTION SUMP

LIVANOVA USA INC SUCTION SUMP WS 1/4 CONN; SUCTION WAND, SUCTION SUMP
Model Number SU-29602
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information were not provided.Dhr of the complained device did not identify any problem.At the submission of the case, the customer has submitted a photographic evidence that confirms the claimed disconnection.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa received a report that, in two (2) events, the tip of the atra sump cannula could easily disconnect from the body of the canulla during the robotic procedure.One (1) unit is available for investigation, the other one (1) is contaminated.There was no patient involvement.
 
Additional Manufacturer Narrative
The dhr review highlighted that the lot whose claimed product belong to was released as conform according to specifications.Reviewing the database, other similar complaints were recorded from different customers but on different cannula lots in the last year.Investigation of the bond between the connector and tubing has indicated a strength limit related to the adhesive bond between these components due to the design of the connector.To increase the tip to tube pull strength, design changes of the connector are under investigation.The issue was addressed initiating a dedicated capa project.The risk is in the acceptable region.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
SUCTION SUMP WS 1/4 CONN
Common Device Name
SUCTION WAND, SUCTION SUMP
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key16129728
Report Number1718850-2023-00021
Device Sequence Number7673232
Product Code DTS
UDI-Device Identifier00803622105913
UDI-Public(01)00803622105913(17)250531(10)2213000021(11)220511(240)SU-29602
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberSU-29602
Device Lot Number2213000021
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2022
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown